Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On Mazetol, Frisium, situation under control. Is there any substitute for Mazetol as it is not easily available?

Good morning Doctor, I take 200 mg of Mazetol at 7.30 am , 300 mg of Mazetol at 3.30 pm & 300 mg of Mazetol at 10.30 pm. Also Frisium 10 at 9.00 pm With all good wishes I am fine and last uccurance was some four years back. I want to know whether in India there are any substitutes to Mazetol as in chemist shops they are never easily availible for my month s quota. Regards KGR
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM !

There are lot of brands of carbamazepine available in the market.
Some are:
Tegretol, Zen, Zeptol, carbatol, carmaz, maze

Tegretol is a good company.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries.
Thank you and Good luck !
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor